# SDR QXEA2021051700245

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 6,938 hours, 4,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA NOTIFIED SLIDE INDICATION FLAG ON L1 DOOR NOT IN FULLY ARMED POSITION. PLACED ON MEL. 5/15 CLEARED BY ADJUSTED SLIDE VISUAL INDICATOR REF. E175 AMM 52-1-22-000/400-802-A. NO FURTHER DEFECTS NOTED. CLEAR MEL. PLACARDS AND TAPE REMOVED. BUSTLE REMOVAL NOT REQUIRED.
